Skip to Content

Any withdrawals from Lyrica ?

Responses (2)

kaismama 13 Mar 2013

Yes. You need to taper off of it.

carykeen 13 Mar 2013

Thanks..I did taper off ..for 8 days..went from 75x2 (150) to 25 mg . 8 weeks later I still have anxiety and can't sleep. Lost 13 lbs in 2 weeks. Have terrible acid stomach problems and shingles now..How long do withdrawals last?

MacIntosh12 14 Mar 2013

Hi carykeen,
kaismama is right and she knows her stuff, she is a professional as well.
I stopped Lyrica cold turkey, but I was only on it for about three weeks.
You really do need to taper off of it slowly, as km has indicated.
Talk to your prescribing doctor if you are having side effects that are bad enough that you want off this medication.
Best wishes to you,
Lara

carykeen 14 Mar 2013

Hi:
Thank you for your help..I guess I need to re-ask the questin giving more details.
I was taking 75mgx2 (150) per day for 2 years.. I tapered off for 9 days,
That was 8 weeks ago..I now have excruciating upper back pains and itching there. Doc says NOT shingles. Also anxiety attacks and can't sleep more than 3 hrs. a night and acid stomach. Meclizine helps the anxiety and nasal congestion.Just wondering how long these withdrawls might last ?

MacIntosh12 15 Mar 2013

Oh wow, you really need to talk to your doc! You've been taking it a long time, so a doctors help is really best.
Good luck,
Lara

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions